MathSciNet Relay Station
MathSciNet bibliographic data
MR647442 58F13 (80A30)
Tsuda, Ichiro On the abnormality of period doubling bifurcations: in connection with the bifurcation structure in the Belousov-Zhabotinsky reaction system. Progr. Theoret. Phys. 66 (1981), no. 6, 1985–2002.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement